I have skin rashes issue since last 4 months. Rashes appeared on my stomach abs, my thigh, back, legs. It was just a random. Went to dermatologist he diagnosed tinea cruris and gave me desloratadine tablet 10 mg, deflazacort tablets 6 mg, fluconazole tablets along with that clop m cream (clobetasol propionate & miconazole nitrate cream. Rashes got resolved in few days completely. But after that 2 months later I again got the same rashes back. Along with that I got multiple mild itchy red bumps on the skin of scrotum.
U can try this
Wash the affected skin two to three times a day.
Keep the affected area dry.
Avoid excess affected skin irritation by wearing 100% cotton underwear.
Avoid fabric softeners, bleaches, or harsh laundry detergents.
Wash your workout clothes, underwear, socks, and towels after each use.
Keep your affected area, inner thighs, and buttocks clean and dry, especially after you exercise and shower.
After showering or bathing, dry the irritated affected area by gently patting it with a towel. Be sure to dry your skin thoroughly.
Mix two tablespoons of apple cider vinegar in two cups of warm water. Wash the infected area with this solution and allow it to dry on its own.
Another option is to apply a mixture of equal parts of white vinegar and coconut oil on the affected skin.
Like hydrogen peroxide, rubbing alcohol can help kill off the fungus that's on the surface level of the skin. You can apply it directly to the affected area
Listerine: It has antiseptic, antifungal and antibacterial properties, which help treat skin problem
Here are some tips to help you manage the infection:
Avoid using oily skin products.
Reduce your exposure to the sun. Exposure to the sun may trigger or worsen an episode, Do not wear tight clothing.
Wear breathable fabrics, such as cotton, to decrease sweating.
For this homeopathic treatment is very effective
For more details consult me.
Hi! after listening to your history, you are suffering from fungal infection (groin area). To the best of my knowledge, no qualified dermatologist prescribes you with steroid containing creams for fungal infections. Please stop clop m cream as it a steroid combination fungal cream, as the infection might increase .secondly, now the fungal infections are on the rise for past 2 years all india. Fungus became very intelligent and stubborn and making people suffer like anything. Fungus is not responding like before. All precautions like washing clothes in hot water, drying up from hot sun, ironing all clothes .avoid wearing jeans and tight fitting clothes .take care of pets if you have. Cut your nails regularly to prevent reservoir of fungus. Take care of inner wear and foot spaces. Most important is using itraconozole in the right dosage and for proper duration can cure fungus in a better way. Please do follow up with us regularly and use complete course .if needed will advice blood tests. Please stop clop m cream as it is a steroid cream and can increase fungal infections. Please consult online for better treatment and advise.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Skin Rash treatment